# SDR DALA2021100506086

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 57,163 hours, 29,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CABIN EXIT LOCATION SIGN HAS THE INCORRECT LENS INSTALLED. CORRECTIVE ACTION: EMOVED LENS F1000600-3 AND INSTALLED F1000600-1 ON EXIT LOCATION SIGN 52WL PER A319 AMM 33-51 (7957122)
